# SDR ABXA040114

- Difficulty date: March 13, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 53,407 hours, 58,607 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Loose
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOW FREQUENCY VIBRATION CAN BE HEARD AND FELT ON FLOOR PANELS.  BEGINS AT 320 KTS, BELOW 320 KTS VIBRATION CEASES.  TIGHTENED LOOSE FLAP TO BODY FAIRING ON LEFT FLAP ASSY AND ADJUSTED NOSE LANDING GEAR DOOR PRELOAD PER DC9 MM 32-22-01.  INSPECTED TABS AND ANTENNA'S FOR SECURITY.  NO DEFECTS NOTED.
